# SDR FDEA2019082181930

- Difficulty date: August 18, 2019
- Submitted: November 15, 2019
- Operation: Air carrier
- Aircraft: N974FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26158
- Aircraft time: 72,207 hours, 24,797 cycles
- Engine: Rroyce RB211535*
- Engine time: 70,364 hours, 24,467 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Nozzle
- Part number: JP55201
- Part serial: 1090001
- Condition: Cracked
- Location: Nr 1 Eng Exhaust
- Part time: 9,447 hours, 5,008 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE CNA HAS CRACKS AT THE 3 O'CLOCK AND 9 O'CLOCK POSITIONS.  CRACKS REMOVED IAW EM 78-11-04 AND CRACKS REPAIR IAW E.A. F-7810-T0348465.
